# SDR F3LA200800162

- Difficulty date: April 11, 2008
- Submitted: April 15, 2008
- Operation: Air carrier
- Aircraft: N916FR
- Make and model: Airbus A319-112
- Aircraft serial: 1876
- Aircraft time: 21,497 hours, 8,472 cycles
- Engine: Cfmint CFM565B6
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347217220400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 S1 C CHECK INSPECTION REPORTED CORROSION WAS FOUND ON NUT CLIP HOLE FLOORBEAM Y1292 AT FRAME 67 AND WAS FOUND UNSERVICEABLE.  MAINTENANCE REMOVED AND REPLACED FLOORBEAM Y1292 AT FRAME 67 IN ACCORDANCE WITH SRM 51-42-11 PARAGRAPHS 5 AND 7 AND AIRBUS DRAWINGS D53472815 AND E53474250.  UPON COMPLETION OF THE INSTALLATION THE FLOORBEAM WAS INSPECTED AND FOUND ACCEPTABLE.
